# SDR SWAA030160

- Difficulty date: January 22, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND 7 EA STRINGER CLIPS CRACKED, BS 559, STR 10RL, BS 597, STR 7R, BS 907, STR 7R, BS 706, STR 7R, BS 616, STR 5L, BS 727D, STR 1, AND BS 400, STR 4L.  REMOVED AND REPLACED CLIPS PER SRM.
